This article is cited in 1 scientific paper (total in 1 paper)
On the distribution of multiple power series regularly varying at the boundary point
A. L. Yakymiv
Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
Let $B(x)$ be a multiple power series with nonnegative coefficients which is convergent for all $x\in(0,1)^n$ and diverges at the point $\mathbf1=(1,…,1)$. Random vectors (r.v.) $\xi_x$ such that $\xi_x$ has distribution of the power series $B(x)$ type is studied. The integral limit theorem for r.v. $\xi_x$ as $x\uparrow\mathbf1$ is proved under the assumption that $B(x)$ is regularly varying at this point. Also local version of this theorem is obtained under the condition that the coefficients of the series $B(x)$ are one-sided weakly oscillating at infinity.
Multiple power series distribution, weak convergence, $\sigma$-finite measures, gamma-distribution, regularly varying functions, one-sided weakly oscillating functions
PDF file (536 kB)
First page: PDF file
Discrete Mathematics and Applications, 2019, 29:6, 409–421
A. L. Yakymiv, “On the distribution of multiple power series regularly varying at the boundary point”, Diskr. Mat., 30:3 (2018), 141–158; Discrete Math. Appl., 29:6 (2019), 409–421
Citation in format AMSBIB
\paper On the distribution of multiple power series regularly varying at the boundary point
\jour Diskr. Mat.
\jour Discrete Math. Appl.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. L. Yakymiv, “Abelian theorem for the regularly varying measure and its density in orthant”, Theory Probab. Appl., 64:3 (2019), 385–400
|Number of views:|